Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 53, Pages 3355-3372
http://dx.doi.org/10.1155/S0161171203301450

Some versions of Anderson's and Maher's inequalities II

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 11 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Salah Mecheri, “Some versions of Anderson's and Maher's inequalities II,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 53, pp. 3355-3372, 2003. doi:10.1155/S0161171203301450